# SDR AALA202104239005

- Difficulty date: April 2, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 39,389 hours, 14,301 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Rt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHTHAND MAIN LANDING GEAR RETRACTION ACTUATOR ANCHORAGE FITTING. L= 0.008 INCHES, W= 0.015 INCHES, D= 0.029 INCHES. ACCOMPLISHED REPAIR PER SRM 57-26-13-300-016.
